# SDR SWAA2021052765672

- Difficulty date: April 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 39,769 hours, 23,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 AT BS 747 AND BS 767 AFT CARGO COMPARTMENT / REPAIRED CARGO TRACK RBBL 13.84 AT BS 727E TO BS 787 AFT CARGO COMPARTMENT IAW SRM B737-700 53-00-53-2R-3 REPAIR 3 FIG. 203 ALTERNATIVE 1 AND ALTERNATIVE 2, MATERIAL USED P/N:BAC1520-1397.
